Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some integrals of Ramanujan and related contour integrals


Author: Van E. Wood
Journal: Math. Comp. 20 (1966), 424-429
DOI: https://doi.org/10.1090/S0025-5718-66-99927-3
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Carslaw & J. C. Jaeger, Conduction of Heat in Solids, 2nd ed., Oxford Univ. Press, New York, 1959, pp. 339-341. MR 0022294 (9:188a)
  • [2] R. H. Ritchie & A. Y. Sakakura, "Asymptotic expansions of solutions of the heat conduction equation in internally bounded cylindrical geometry," J. Appl. Phys., v. 27, 1956, pp. 1453-1459. MR 18, 780. MR 0083911 (18:780d)
  • [3] L. V. Spencer & U. Fano, Phys. Rev., v. 93, 1954, pp. 1172-1181.
  • [4] G. H. Hardy, Ramanujan, Cambridge Univ. Press, Cambridge; Macmillan, New York, 1940, pp. 195-198. MR 2, 210.
  • [5] V. Volterra, Atti. Accad. Lincei Mem. Cl. Sci. Fiz. Mat. Nat., v. 11, 1916, pp. 167-249.
  • [6] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. III, McGraw-Hill, New York, 1955, pp. 217-224. MR 16, 586. MR 0066496 (16:586c)
  • [7] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953, p. 266. MR 15, 419.
  • [8] P. Rabinowitz & G. Weiss, "Tables of abscissas and weights for numerical evaluation of integrals of the form $ \int_0^\infty {{e^{ - x}}} {x^n}f(x)dx$" MTAC, v. 13, 1959, pp. 285-294. MR 21 #6713. MR 0107992 (21:6713)
  • [9] J. Stoer, "A direct method for Chebyshev approximation by rational functions," J. Assoc. Comput. Mach., v. 11, 1964, pp. 59-69. MR 29 #1479. MR 0164180 (29:1479)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99927-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society